# SDR CALA2025042104050

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,251 hours, 19,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T328018
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ZONES 313, 314) DURING INSPECTION OF LH AND RH STABILIZER TORSION BOX COMPARTMENTS (INTERNAL), IT WAS FOUND SIGNS OF CORROSION AT STRINGER S-36R BETWEEN STA 1809.50 AND 1843.00. THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR PER GMM 09-25-05 AS PER GMM 09-25-05 THE REPAIR IS CLASSIFIED AS MAJOR REPAIR THE STRINGER WAS REPLACED AS PER SRM 51-10-02 AND SRM 51-40-02 VERIFIED AND NO FOUND DISCREPANCY.
